# SDR ALGA098103

- Difficulty date: February 16, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N2201W
- Make and model: Bell 206B-3
- Aircraft serial: 3477
- Aircraft time: 14,605 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS10654
- Condition: Cracked
- Location: Tail Rotor
- Part time: 675 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED FOR SKIN CRACKS AND TRAILING EDGE OF BALANCE WEIGHT C/W ASB206L-04-127 REVB PT3.
